Solpa-Extra Soluble Tablets 24 Pack
Solpa-Extra Soluble Tablets 24 Pack
Description
Solpa-Extra Soluble Tablets are used for the treatment of mild to moderate pain.
Solpa-Extra Soluble Tablets uses a double action formula, paracetamol and caffeine to help deliver fast and effective pain relief. Solpa-Extra Soluble Tablets get to work two times faster than standard paracetamol tablets (based on absorption data).
- Fast-acting pain relief
- Dual action pain relief
How to use: Adults and children over 12 years old, Take 1-2 tablets dissolved in a glass of water. Repeat if necessary after 4-6 hours. Maximum dose of 8 tablets in a 24 period.
Ingredients: Contains 427 mg of sodium and 50 mg of sorbitol per tablet. Each tablet contains Paracetamol 500 mg and Caffeine 65 mg. See the leaflet for further information.
€7.60
7 in stock
Only logged in customers who have purchased this product may leave a review.
There are no reviews yet.